# SDR FDEA202203200671

- Difficulty date: March 20, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300*
- Aircraft serial: 742
- Aircraft time: 38,024 hours, 20,504 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPT FLOOR - SEAT TRACK , FLANGE AREA GOT CORROSION POS FROM FR 55   11" TO FR 56 10" AND Y0. PERFORMED SEAT TRACK SPLICE REPAIR ON CORROSION SECTION I.A.W. A300-600F SRM 53-  10-16-201, PARA.4, PAGE.203-208, FIG.201. "MAJOR REPAIR"
